# SDR FDEA201707191993

- Difficulty date: July 19, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 31,495 hours, 4,762 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W51107
- Part serial: 000834
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT ASSY CENTER LEADING EDGE SURFACE FOUND DAMAGED.  REPAIRED IAW SRM 57-43-01, REPAIR 2, AND EA G-5750-T0334492, PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
